Pacific Journal of Mathematics

On topologically induced generalized proximity relations. II.

Michael W. Lodato

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 131-135.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994732

Mathematical Reviews number (MathSciNet)
MR0192470

Zentralblatt MATH identifier
0138.17704

Subjects
Primary: 54.30

Citation

Lodato, Michael W. On topologically induced generalized proximity relations. II. Pacific J. Math. 17 (1966), no. 1, 131--135. https://projecteuclid.org/euclid.pjm/1102994732


Export citation

References

  • [1] V. A. Efremovic, The geometry of proximity, Mat. Sbornic, N. S. 31 (73), (1952), 189-200.
  • [2] S.Leader, On clusters in proximity spaces, Fund. Math. 47 (1959), 205-213.
  • [3] M.W. Lodato, On topologically induced generalized proximity relations, Proc. Amer. Math. Soc. 15, No. 3, (1964), 417-422. 4# 1Generalized proximity Spaces: A generalization of Topology; forthcoming.
  • [5] Yu. M. Smirnov, On proximity spaces, Mat. Sbornic, N.S. 31 (73), (1952), 543-574.

See also

  • Michael W. Lodato. On topologically induced generalized proximity relations. I [MR 28 #4513] Proc. Amer. Math. Soc. 15 1964 417--422.